I have been taking Aviane for about a week now, and I have been feeling very nauseated almost all the time. The only time I don't feel sick is right after I eat but soon comes back. Maybe my body just needs to get use to it, but I hope its not something thats permanent with this pill.
Some people do experience these common side effects initially but once your hormones regulate it should get better. It usually takes 3 months for your body to get used to these hormones. If you still experience this sort of nausea after 3 months or if it is really bothersome, please see your doctor.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2010 • 1 answer
Aviane - I got my period a week before I am supposed to. (thought nothing of it) Then the week after
Posted 4 Jul 2011 • 1 answer
I being taking aviane for a month almost an in my third week I start bleeding and I have 6/ days and
Posted 26 Mar 2013 • 1 answer
Posted 3 Feb 2018 • 0 answers
I started taking Vibrid 8 days ago. I feel off balance weepy and nauseated. I don't like how I feel?
Posted 7 Feb 2018 • 0 answers